advertisement
Question
Posted by: Lolo | 2005/07/26

Nur-Istrate

Hi Doc,

I need to ask this, I was on Yasmin and now I want to use Nur-Istrate cause the Yasmin makes me retain a lot of water. The thing is, I'm not on my periods but I want to get a Nur-Istrate shot. What are the effects of doing so, should I wait for my next period or go ahead.

Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lolo, chances are that the Nur-Isterate® will do the same or even worse. The best would be to discuss this with your gynaecologist just to make sure. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement